Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Elementary proofs of two theorems on the distribution of numbers $ n\theta (\mod 1)$

Author: Adolf Miklavc
Journal: Proc. Amer. Math. Soc. 39 (1973), 279-280
MSC: Primary 10K05
MathSciNet review: 0316415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple and elementary proofs of denseness and uniform distribution of the numbers $ \{ n\theta \} ,\theta $ irrational, on the unit interval.

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960.
  • [2] Ivan Niven, Diophantine approximations, The Ninth Annual Series of Earle Raymond Hedrick Lectures of The Mathematical Association of America. Interscience Tracts in Pure and Applied Mathematics No. 14, Interscience Publishers, a division of John Wiley & Sons, New York- London, 1963. MR 0148613

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10K05

Retrieve articles in all journals with MSC: 10K05

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society